Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having frequent bouts of seizures even after having medications. How to cure?

sir my sister is suffering from mirgi since 2009.In the begning we neglected it but after few month it happend more & more.she told that it happens suddenly and she feel that like everthing come colse to it after this she forget that how it can happen & she feel like sleepy & want to sleep.we cunsulted many dr. they give medicine for three year and said that she will be perfect after three year but now situation is more critical it comes approx every day some time she controlled it but some time not,she is married,last month she commited suside,she taked more medicine of mirgi becouse of some personal it more what should we do to make her perfect.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your sister needs urgent medical attention and needs to be seen by both a neurologist and a psychiatrist.

Epilepsy is a treatable disease, but medicines are required for long term and not three years (in most cases). Your neurologist can help in deciding the best drugs for her epilepsy control.

She is also suffering from depression and that is the reason she tried to commit suicide. She needs anti-depressant medications and counselling so that her mood disorder improves.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor